6 doctors weighed in:

Have had treatment from my doctor for folicalitis 2x & scabies 6x but still HAVe seveRe ITCHINg?

6 doctors weighed in
Dr. Faryal Ghaffar
Pediatrics
4 doctors agree

In brief: Itchy rash

Scabies may cause itching for some time after treatment but this is prolonged itching.
Make sure there is no re-infection or another cause of this itching. Need to talk to your physician about seeing a dermatologist

In brief: Itchy rash

Scabies may cause itching for some time after treatment but this is prolonged itching.
Make sure there is no re-infection or another cause of this itching. Need to talk to your physician about seeing a dermatologist
Dr. Faryal Ghaffar
Dr. Faryal Ghaffar
Thank
Dr. Leila Hashemi
Internal Medicine
1 doctor agrees

In brief: Scabies

Hi, sometimes the treatment of scabies can cause worsening of the itching and irritation in first couple of days but if you still having scabies after topical treatment then oral medication with Ivermectin is reasonable.
Also you need to make sure ur immune system is intact because the relapse mostly happen in people with immunosupression due to cancer, HIV, chemorx and etc. also ur household need

In brief: Scabies

Hi, sometimes the treatment of scabies can cause worsening of the itching and irritation in first couple of days but if you still having scabies after topical treatment then oral medication with Ivermectin is reasonable.
Also you need to make sure ur immune system is intact because the relapse mostly happen in people with immunosupression due to cancer, HIV, chemorx and etc. also ur household need
Dr. Leila Hashemi
Dr. Leila Hashemi
Thank
1 comment
Dr. Leila Hashemi
to be treated, too and also you need to wash all the sheets and clothing with hot water.
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors